Results 1 to 3 of 3
  1. #1
    RX MEMBER
    Join Date
    Aug 2016
    Posts
    1
    Rep Power
    0

    Question Anavar and emotions

    Hi all,

    I'm on my 2nd cycle of var, about 3 weeks in. I'm on 10mg a day and love the over all "look" and strength it gives me in the gym to push through my workouts. I'm wondering if any fellow female users have ever experienced an emotionless state while on cycle? The first cycle I didn't notice it as badly as I am this time, simply because I am in a relationship this cycle and can feel myself not caring or having "good" emotions towards him since I started cycle. I was not feeling this way before cycle what so ever, actually told him I loved him before I started cycle and now i'm just blah, and all over the place about how I feel about him and the relationship. Just wondering if any females have noticed this side before and how you coped with it?

    Thanks!

  2. #2
    RX MEMBER BigZero's Avatar
    Join Date
    Apr 2014
    Posts
    460
    Rep Power
    216068

    Default

    Not a female but:
    Have you tested your gear for authenticity? Your description sounds like an androgen side.
    Now you know how a lot of guys feel all of the time and why women get mad when guys don't seem to care.

  3. #3
    Super Moderator sassy69's Avatar
    Join Date
    Feb 2009
    Location
    Plate Junkie
    Posts
    10,630
    Rep Power
    2147952

    Default

    Typically it's the more aggressive compounds that start w/ the hormone-related mood swings, but it doesn't have to be. Every cycle, every compound, every person, every different cycle can be different. Curious if it has been like this the duration of this cycle or just like this week? Possible it is "that time of the month"? AAS will frequently "interrupt" a period in terms of the actual flow, but doesn't mean the hormone swings and other sides will or won't be there. I was also thinking there's a chance you got some dbol or something that is a more aggressive compound than var, but you could definitely tell the difference in results between var & dbols - dbol would produce significant water gain very quickly.

    That said, if you're aware of the difference in mood during the cycle, it would also be fair to say you don't need to start making decisions in your relationship based on it. Just be aware, if you're not feeling "into it" maybe just say that and ask for a little space & understanding. If the sig other has cycled, he may be able to relate and also not turn it into a big deal and take it as part of the cycle and you either stop the cycle, or accept it, agree to not jump to conclusions based on it and let the cycle run its course (i.e. run the cycle for the specified duration and probably a couple weeks for the compound to start clearing).

    Something you might explore is supplementing w/ Inositol - it's a powder B-vitamin that is an OTC way to deal w/ anxiety, etc. (you can google it). Tends to work pretty quickly to just sort of even out moods and maybe reduce this particular hormone response.

    Like this: it's pretty cheap to give a try:

    http://www.swansonvitamins.com/swans...227-grams-pwdr

    Sadly, hormones are very simple but can be very complex things when it comes to moods and understanding the how & why. So mostly be patient w/ yourself and your SO and decide how you want to deal with it (as above) but don't make major decisions based on emotions when there's a reasonable chance it is all specifically related to the cycle.
    Last edited by sassy69; 08-02-2016 at 08:08 PM.
    "The only way you can hurt the body is not use it. Inactivity is the killer and, remember, it's never too late."
    ~Jack Lalanne



Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •